# SDR SWAA2014102233225

- Difficulty date: September 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 61,377 hours, 49,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65477678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR SKIN CUT OUT FWD LOWER CORNER CRACKED.  REPAIRED SKIN IAW EA.
